# SDR DALA2023012500629

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 DTE, ERA 605415-14, MONITOR INSPECTION LOG REPAIR TO LH HORIZONAL STABILIZER UPPER SKIN, AT STAB STA 128 AND S2. CORRECTIVE ACTION: REF ERA 605415-14.
